# SDR USAA2014111100004

- Difficulty date: November 10, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 22,357 hours, 7,420 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361101000000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S1 CHECK DELAMINATION ON FLOOR PANEL 231BF BETWEEN FRAME 20 TO 24, Z-500 BETWEEN Y254 TO -Y254.  REPLACED FLOOR PANEL 231BF IAW IRM 9701 REVISION G.
